# SDR SWAA032480

- Difficulty date: November 7, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 52,780 hours, 39,717 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND KEEL BEAM SECTION CORRODED FROM BS 727 TO BS 727+9 RT SIDE.  REPAIRED KEEL BEAM PER SRM.
